MAUDE Adverse Event Report: SMITH & NEPHEW, INC. 4KO ARTHROSCOPE DV AC 4X30X160MM

SMITH & NEPHEW, INC. 4KO ARTHROSCOPE DV AC 4X30X160MM
Catalog Number 72205154
Medical Device Problem Code Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).
 
Event or Problem Description
It was reported that during set up or inspection, the distal tip of the scope was cracked.There was a s+n back-up device.No delay was reported, and no patient complications were reported.
 
Additional Manufacturer Narrative
Internal complaint reference: (b)(4).The reported device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection found distal tip and fiber damage, a scratched distal lens, and residue on the external optical surfaces.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was a repeat issue.The complaint was confirmed.Factors that could have contributed to the reported event include an impact event inconsistent with normal use.No containment or corrective actions are recommended at this time.

Brand Name
4KO ARTHROSCOPE DV AC 4X30X160MM
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
SMITH & NEPHEW, INC.
76 s. meridian ave.
oklahoma city OK 73107
MDR Report Key11846484
Report Number1643264-2021-01899
Device Sequence Number3748350
Product Code HRX
UDI-Device Identifier00885556736074
UDI-Public885556736074
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K201349
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number72205154
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/21/2021
Initial Date Received by Manufacturer 04/29/2021
Supplement Date Received by Manufacturer06/21/2021
Initial Report FDA Received Date05/18/2021
Supplement Report FDA Received Date06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1